# SDR 2007UALA01888

- Difficulty date: June 7, 2007
- Submitted: June 12, 2007
- Operation: Air carrier
- Aircraft: N839UA
- Make and model: Airbus A319-131
- Aircraft serial: 1507
- Aircraft time: 21,469 hours, 8,340 cycles
- Engine: Iae V2522A5
- System (JASC): 2612 · Fire Detection
- Part: Fire Detector
- Condition: Faulty
- Location: Nr 1 Nacelle
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FIRE LOOP A FAULT DISPLAYED ON UPPER ECAM SCREEN - ENG 1.   REPLACED NR 1 ENG FIRE DETECTOR UNIT AS PRECAUTION.  COULD NOT DUPLICATE FIRE WARNING SIGNAL.
